# SDR UPS98226166

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Pack
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT AT AFT ATTENDANT PANEL UPPER POSITION INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT AFT ATTENDANT POSITION.
